# SDR REXA2019081281159

- Difficulty date: July 18, 2019
- Submitted: August 12, 2019
- Operation: Air carrier
- Aircraft: N153PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15153
- Aircraft time: 28,030 hours, 19,847 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Canister
- Part number: CC670129121
- Condition: Cracked
- Location: Fuel Tank
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK IN BRACKET SUPPORT OF CANISTER WELDED NO. 1 ASSY RIGHT OUTER WINGBOX FUEL TANK.   NEW BRACKET SUPPORT OF CANISTER WELDED NR 1 ASSY RIGHT OUTER WINGBOX FUEL TANK WAS DRILLED PER  SRM 51-40-11-001-001-A01 AND NEW BRACKET SUPPORT OF CANISTER WELDED NR 1 ASSY RIGHT OUTER WING BOX FUEL TANK WAS INSTALLED PER SRM 51-42-06-001-0.
